# SDR FDEA202505050715

- Difficulty date: May 5, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N106FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42709
- Aircraft time: 21,477 hours, 8,827 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: BAC1522701870
- Condition: Deformed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT CHECK FOUND L1 DOOR ESCAPE ROPE  RETAINER COVER WAS DEFORMED.    AMM 25-61-04-8  L1 DOOR ESCAPE ROPE RETAINER DEFORMED AMM: 25-61-04-8    ITEM IS TRANSFERED TO OIL FOR A/C DEPARTURE.  REMOVED AND REPLACED L1 ENTRY DOOR EMERGENCY ESCAPE  ROPE RETAINER COVER.A/C OK FOR SERVICE.
